Title

Characterizations and Infinite Divisibility of Certain Recently Introduced Distributions IV

Document Type

Article

Language

eng

Publication Date

5-2018

Publisher

Canadian Center of Science and Education

Source Publication

International Journal of Statistics and Probability

Source ISSN

1927-7032

Abstract

Certain characterizations of recently proposed univariate continuous distributions are presented in different directions. This work contains a good number of reintroduced distributions and may serve as a source of preventing the reinvention and/or duplication of the existing distributions in the future.

Comments

International Journal of Statistics and Probability; Vol. 7, No. 3 (May 2018): 36-65. DOI.

Creative Commons License

Creative Commons Attribution 4.0 License
This work is licensed under a Creative Commons Attribution 4.0 License.

Share

COinS